# SDR BAQ2004F00002

- Difficulty date: June 17, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N40DK
- Make and model: Lear 55LEAR
- Aircraft serial: 92
- Engine: Garrtt TFE7313A
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 7608061
- Part serial: 334
- Condition: Clogged
- Location: Cabin Cooling
- Part time: 11,895 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE COOLING FINS WERE COMPLETELY OBSTRUCTED WITH OIL, DUST, FILM.  YOU CAN NOT GAIN ACCESS OF THE COMPONENT, SHORT OF REMOVING IT FROM THE SYSTEM.
